# SDR FDEA201210053566

- Difficulty date: October 5, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N300322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MAIN FLAP UPPER PANEL MATING SURFACE FOUND TOOL MARK ON SCREW HOLE AT FLAP STA 586.85.   REPAIRED AS PER EA F-5730-162307. REPAIR IS MAJOR.
